# SDR ASAA2020102333401

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 37,297 hours, 10,754 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11901
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 47,748 hours, 14,850 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED ON CLIMB.  RESET W/MASTER CAUTION.  SUBSEQUENTLY ILLUMINATES ON RECALL, EXTINGUISHES WITH MASTER CAUTION.  GROUNDED-YES.   PERFORMED PACK TEMP CONTROL BITE, REF B737-800 FIM 21-62 TASK 801.  FOUND NR 1 ZONE TEMP CONTROLLER FAULT "RAM AIR ACT".  PERFORMED FIM 21-62 TASK 837 TO STEP F.  REMOVED AND REPLACED LEFT PACK RAM AIR INLET ACTUATOR, REF B737-800 AMM 21-51-21.  PERFORMED BITE TASK AMM 21-61-00.  SYSTEM OPERATIONS CHECK GOOD AND NO DEFECTS NOTED.
